# SDR 08FDEA04558

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 65216386
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT DOOR CRACKED AT AFT FRAME.  REMOVED INNER SKIN AND CRACKED FRAME, FABRICATED NEW FRAME.  INSTALLED NEW FRAME AND SKIN IAW SRM 51-20-1, 52-40-1 FIG 2 AND 51-30-2.
